MAUDE Adverse Event Report: VERATHON MEDICAL ULC BFLEX 2 LARGE 5.8 SINGLE-USE BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)

VERATHON MEDICAL ULC BFLEX 2 LARGE 5.8 SINGLE-USE BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number 0570-0424
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported glidescope bflex 2 large 5.8 single-use bronchoscope was returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the returned device but was unable to confirm the reported image issue.When using the bflex with verathon's test equipment, the tsr tried detaching and reattaching the bflex, wiggling the connection, and manipulating the flexible tube.However, no image loss or other imaging issues were observed.The bflex passed verathon's device functionality testing and was confirmed to be operating according to specification.Neither the monitor nor the cable used with the bflex were made available to verathon for evaluation.Upon completion of verathon's device evaluation, the bronchoscope was scrapped due to being single-use device.No further investigation is required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported while using a bflex 2 large 5.8 single-use bronchoscope, the image on the connected glidescope core 15-inch fhd monitor disappeared in the middle of intubation.The bronchoscope was replaced with a brief delay and the procedure proceeded without incident.No harm to the patient was reported.

Brand Name
BFLEX 2 LARGE 5.8 SINGLE-USE BRONCHOSCOPE
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key21252945
Report Number9615393-2025-00014
Device Sequence Number8206287
Product Code EOQ
UDI-Device Identifier00879123008572
UDI-Public(01)00879123008572(10)KT243100(11)240729(17)270802
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K191948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0424
Device Catalogue Number0570-0450
Device Lot NumberKT243100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Initial Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown